Zyrtec Allergy Liquid Gels (not labeled GF)
The following report on Zyrtec Allergy Liquid Gels (not labeled GF) will inform you of the amount of gluten found in this product during testing.
General Product Information
Active ingredient: Cetirizine HCL 10 mg
Inactive ingredients: Gelatin, Glycerin, Mannitol, Pharmaceutical ink, Polyethylene glycol 400, Purified water, Sodium hydroxide, Sorbitan, Sorbitol
The manufacturer provides online product information.
Gluten-free information on product packaging: This product is NOT labeled gluten-free.
Ingredient and labeling information provided as a convenience only. Do not rely on this information for your dietary needs. Always read product labels before purchasing for the most accurate and up-to-date information.